Advertisement

Communications in Mathematical Physics

, Volume 107, Issue 4, pp 587–609 | Cite as

On the existence ofn-geodesically complete or future complete solutions of Einstein's field equations with smooth asymptotic structure

  • Helmut Friedrich
Article

Abstract

It is demonstrated that initial data sufficiently close to De-Sitter data develop into solutions of Einstein's equations Ric[g]=Λg with positive cosmological constant Λ, which are asymptotically simple in the past as well as in the future, whence null geodesically complete. Furthermore it is shown that hyperboloidal initial data (describing hypersurfaces which intersect future null infinity in a space-like two-sphere), which are sufficiently close to Minkowskian hyperboloidal data, develop into future asymptotically simple whence null geodesically future complete solutions of Einstein's equations Ric[g]=0, for which future null infinity forms a regular cone with vertexi+ that represents future time-like infinity.

Keywords

Neural Network Statistical Physic Complex System Initial Data Nonlinear Dynamics 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Adams, R.E.: Sobolev spaces. New York: Academic Press 1975Google Scholar
  2. 2.
    Choquet-Bruhat, Y., York, J.W.: The Cauchy problem. In: General relativity and gravitation. Held, A. (ed.). New York: Plenum 1980Google Scholar
  3. 3.
    Fattorini, H.O.: The Cauchy problem. London: Addison-Wesley 1983Google Scholar
  4. 4.
    Friedrich, H.: The asymptotic characteristic initial value problem for Einstein's vacuum field equations as an initial value problem for a first-order quasilinear symmetric hyperbolic system. Proc. R. Soc. Lond. Ser. A378, 401–421 (1981)Google Scholar
  5. 5.
    Friedrich, H.: On the existence of analytic null asymptotically flat solutions of Einstein's vacuum field equations. Proc. R. Soc. Lond. Ser. A381, 361–371 (1982)Google Scholar
  6. 6.
    Friedrich, H.: Cauchy problems for the conformal vacuum field equations in general relativity. Commun. Math. Phys.91, 445–472 (1983)Google Scholar
  7. 7.
    Friedrich, H.: On the hyperbolicity of Einstein's and other gauge field equations. Commun. Math. Phys.100, 525–543 (1985)Google Scholar
  8. 8.
    Friedrich, H.: On purely radiative space-times. Commun. Math. Phys.103, 35–65 (1986)Google Scholar
  9. 9.
    Friedrich, H.: Existence and structure of past asymptotically simple solutions of Einstein's field equations with positive cosmological constant. J. Geom. Phys.3, 101–117 (1986)Google Scholar
  10. 10.
    Hawking, S.W., Ellis, G.F.R.: The large scale structure of space-time. Cambridge: Cambridge University Press 1973Google Scholar
  11. 11.
    Kato, T.: Linear evolution equations of “hyperbolic” type. J. Fac. Sci., Univ. Tokyo17, 241–258 (1970)Google Scholar
  12. 12.
    Kato, T.: Linear evolution equations of hyperbolic type. II. J. Math. Soc. Jpn.25, 648–666 (1973)Google Scholar
  13. 13.
    Kato, T.: The Cauchy problem for quasi-linear symmetric hyperbolic systems. Arch. Ration. Mech. Anal.58, 181–205 (1975)Google Scholar
  14. 14.
    Starobinskii, A.A.: Isotropization of arbitrary cosmological expansion given an effective cosmological constant. JETP Lett.37, 66–69 (1983)Google Scholar

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Helmut Friedrich
    • 1
  1. 1.Fachbereich MaschinenbauUniversität der Bundeswehr HamburgHamburg 70Federal Republic of Germany

Personalised recommendations